# SDR ABXA000439

- Difficulty date: September 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 54,697 hours, 59,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 592420783
- Condition: Cracked
- Location: Aux Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX TANK VERTICAL SUPPORT WAS CRACKED AND CORRODED AROUND 3 NUT PLATES, STA 511, LEFT BUTT LINE 35.  INSTALLED NEW VERTICAL SUPPORT ANGLE IAW DC9 SRM 51-30-1.
